Skip to Main content Skip to Navigation
Journal articles

Coarse space construction based on Chebyshev polynomials for graphic analysis

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01273937
Contributor : Guillaume Gbikpi-Benissan <>
Submitted on : Sunday, February 14, 2016 - 11:41:32 PM
Last modification on : Saturday, May 1, 2021 - 3:39:10 AM

Identifiers

Citation

F. Magoules, G. Gbikpi-Benissan. Coarse space construction based on Chebyshev polynomials for graphic analysis. Pollack Periodica, Akadémiai Kiadó, 2014, 9 (2), pp.3-14. ⟨10.1556/pollack.9.2014.2.1⟩. ⟨hal-01273937⟩

Share

Metrics

Record views

150